# SDR DALA13055733764

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT HORIZONTAL STABILIZER LOWER SKIN, SS 29.50. , 17 - 18 INCHES FORWARD OF REAR SPAR, SKIN IS CRACKED.  REPAIRED IAW 55-10-01,  REPAIR II CATAGORY B REPAIR.
